# SDR 9602592298

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298US
- Make and model: Boeing 727251
- Aircraft serial: 22152
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND LAST SECTION OF FLOOR EMERGENCY LIGHTS INOPERATIVE.  ALSO, FOUND RIGHT AFT DOOR EMERGENCY EXIT SIGN SHORTING.  REPLACED SIGN WITH A SERVICEABLE UNIT, CHECKED OK.
